MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2217/pme-2016-0085

Медицинская библиотека · Personalized medicine · 2017

Lethal hepatotoxicity following 5-fluorouracil/cisplatin chemotherapy: a relevant case report.

Hajj Aline, Ghosn Marwan, Mourad Diane, Hojaiban Khalil, Mousallem Perla, Khabbaz Lydia Rabbaa

Клинический случайСтатьяПеревод в очереди

Аннотация

Some articles have reported severe toxicities induced by cisplatin/5-fluorouracil regimens, nevertheless, severe and lethal liver toxicity has not been previously reported. In this article, we report the case of a 72-year-old woman, who developed fulminant hepatitis, hypoglycemia and hypotension with atrial fibrillation not responding to treatment. After ruling out all other possible causes of hepatitis, the toxicity was more likely attributed to 5-fluorouracil. Genotyping was performed and the patient was found to be a homozygote carrier of the T variant of the MTHFR gene. The patient died two days later. Several factors, including genetic factors, could explain this severe toxicity. The present case discusses the importance of personalized medicine in oncology based on pharmacogenetic analysis of polymorphisms.

Для цитирования: Hajj Aline, Ghosn Marwan, Mourad Diane, Hojaiban Khalil, Mousallem Perla, Khabbaz Lydia Rabbaa. Lethal hepatotoxicity following 5-fluorouracil/cisplatin chemotherapy: a relevant case report.. Personalized medicine. 2017. DOI: 10.2217/pme-2016-0085.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.